# SDR COEA2017032101805

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 22,706 hours, 26,929 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 200322
- Part serial: 1975
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A NR 1 ACW FAULT DURING CLIMB OUT. ELECTED TO RETURN TO DEPARTURE, NO EMERGENCY DECLARED.   REPLACED THE NR 1 ACW GENERATOR.
